# SDR DXTA2009040303576

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- Aircraft time: 7,508 hours, 5,857 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, RED GEAR "UNLOCK" LIGHT (ANNUNCIATOR) REMAINED ILLUMINATED ACCOMPANIED BY AMBER "HYD PRES" ANNUNCIATOR. NO GREEN GREEN GEAR ANNUNCIATION DURING RETRACTION.  FOUND NOSE GEAR UPLOCK SWITCH OUT OF ADJUSTMENT.  ADJUSTED UPLOCK SWITCH IAW MM CH 32-30-05.  OPS CHECKS GOOD.  HYD SYS WAS BLED DUE TO BLOW DOWN IAW 0432-01-00. OF MM.
